0 Members and 7 Guests are viewing this topic.
My problem is I just don't know which doctor I should consult...
You don't mention beta blockers, although they are quoted in page one of this thread. Has anybody tested these?
H =0 Everything normal.H+1 to H+1:30Feeling of anxiety.I feel a strange burning/oppressed feeling when breathing, like I've just been bathing in cold seawater (I must say it's very hard to describe).My temperature rises to about 37.5°C. I feel great warmth over all my body.My breathing gets heavier.H+3I awake with the same symptoms as above, only worse. Anxiety is close to panic. I realize that this episode is probably the most severe I've ever had - probably because the orgasm I experienced was sensibly longer and more intense than usual.My temperature has dropped to 37.5°C.Nausea.D+1 (morning)I have a hard time getting up - I wake up and fall back to sleep repeatedly.The oppressed feeling during breathing is still there. I feel like a weight on my chest.My face in general and mouth in particular feel very tense, almost making it difficult to talk.I feel terribly tired during breakfast, exhausted actually.D+1 (rest of the day)Physical activity seems to be highly demanding. I avoid the staircases, even walking is difficult.I can do my work, but it's a very, very, uncomfortable day. I lose my concentration now and then.Back home in the evening, my temperature is back to normal (slightly below 37°)D+2Like D+1, it's hard to get out of bed, and even harder to get wide awake.I feel terribly tired, exhausted, making me irritable, hardly sociable.However, I don't feel even half as bad as on D+1, although breathing still feels difficult.D+3Same as D+2, just slightly betterD+4 (today)Things are almost back to normal, except that I'm really, really tired.
I few years ago I took amino acids for thyroid support, way too much, and that is when my POIS started. I probably burned out my thyroid by accident.
as you will see they are not strictly identical to those posted here before.
Quote from: jo58 on 24/01/2008 21:29:58My problem is I just don't know which doctor I should consult...I guess that is the real problem after all. I think there are no doctors that specialise in our deficiency.
Demografx : You should ask your doctor more infos for Levitra.
Do you project - subconsciously or consciously - your suffering on your partner after orgasm? Do you have negative feelings towards this person afterwards?
Quote from: interested on 27/01/2008 17:20:52Do you project - subconsciously or consciously - your suffering on your partner after orgasm? Do you have negative feelings towards this person afterwards?I believe there is a condition called post orgasmic anger disorder POAD (termed by me). This is a condition where a man gets very angry after orgasm. He feels he wants to hurt someone and often this anger is directed at the woman he is with. We have all heard of the man who kills his partner after sex. Historically these men have just been seen as bad people but neuro biologist need to look into this phenomena. These men need their own forum but many are probably in denial and dont want to talk about it.
I recently stopped testosterone injections, 1) it didn't help POIS and 2) it's a pain in the neck running to nurses every 2 weeks and 3) it's controversial - some say it's dangerous, can lead to prostate cancer, so constant monitoring is not fun.
Another thing I have notice is that after ejaculation and few hours later my testicles sweats and cold. My mouth dries so fast and the heat keeps coming up. then, the next day, feeling cold and hot. so weird. By the way, If I don't ejaculate everything, then i will be fine. So, I guess I the recovery time is too slow ? In addition, all my body joints are making sounds, its like theirs no fluid. Is there a way to increase the recovery time? it seems maybe there's not enough sperm or whatever that thing is in the testicles. I'm just so freaking depressed right now.
Bizzy, it does wonders for my libido, but it's just too much effort/risk.
Bizzy, very interesting! I didn't stick around for the longterm, maybe 3-4 months at most before I quit. But now I feel better that I quit. And maybe that explains why my libido is even lower than before...the suppression effect. You sound like you are in the medical field, are you?
Hi Everyone,I have good news. I have been masturbating for at least 20 mins everyday without ejaculating and my symptoms have almost disappeared. Now I"m just naturally tired like anyone after orgasming. I am also using Remeron (7.5 mgs) for sleep and tapering down to less than 5 mgs of paxil. Very good decision. Sleep much improved. Happy glad handing everyone. I hope it works for you. Oh, I'm also eating high protein either before or after, which helps me too.El Stonio
Quote from: demografx on 09/02/2008 22:19:16Bizzy, very interesting! I didn't stick around for the longterm, maybe 3-4 months at most before I quit. But now I feel better that I quit. And maybe that explains why my libido is even lower than before...the suppression effect. You sound like you are in the medical field, are you?I would say that 3-4 months is quite a long time. It will take some while before your body fully restores its own testosterone productionMy posts may make it seem that I am in the medical field but I am not. I have been reading about depression and steroids for over 15 years. My posts will hopefully bring about more posts leading to an even more understanding in this area.
Testosterone withdrawl carries a risk of depression.
BIZZY, would it make sense for me to go back to injections and taper off? I think I am feeling the withdrawal depression as you described.
ORGASM RESEARCHInteresting article in the news yesterday http://www.latimes.com/news/custom/scimedemail/la-he-orgasm11feb11,0,7196643.story [Links inactive - To make links active and clickable, login or click here to register]about nervous system/brain research on orgasm. They said it's just now starting to be understood. Some names in the article: Barry Komisaruk, Prof/author, Rutgers; Dr. Gert Holstege, Univ. of Groningen, Netherlands; Beverly Whipple, retired Rutgers, author of "Science of Orgasm".